# SDR FDEA2020061981274

- Difficulty date: June 18, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757236
- Aircraft serial: 28480
- Aircraft time: 53,269 hours, 19,249 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33321
- Condition: Corroded
- Location: Bs 1540-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1620 TO 1540 LBL 58 SEAT TRACK I/B FLANGE HAS CORROSION AROUND   MULTIPLES   MULTIPLES FASTENERS HOLES REMOVED CORROSION AT MAIN CABIN SEAT TRACK IB FLANGE STA. 1560 TO 1620 LBL 58 AND   FOUND OUT OF LIMITS IAW B757 SRM 53-00-52-1A FIG 101 DET VIII, CUT OUT SEAT TRACK   SECTION  SECTION FROM STA. 1550 TO STA. 1620 LBL 58, LOCATED , DRILLED, TRIMMED  AND   INSTALLED NEW SEAT TRACK SECTION AND SPLICE CHANNEL IAW B757 SRM 53-00-52-2R   REPAIR 3, OPTION 2.
